# SDR IPXA2025012004883

- Difficulty date: January 9, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,186 hours, 23,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N5238
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: CORROSION FOUND ON SURFACE OF THE DECK PLATE AROUND A FASTENER HOLE AT STA 1681.80 APPROX 5.75" LEFT OF LBL 24.75. AREA MARKED IN RED.  INSTALLED 1 PLATE + 2 EA FASTENERS REMOVED FOR FOM IAW SRM 51-40-02 OG. FASTENER PN BACB30NW6K5 BTCH 0004349754.
